# SDR SWAA2025100108061

- Difficulty date: August 25, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON INTERCOSTAL FROM BS328-BS344, LBL45, WL 208.   REMOVED AND REPLACED INTERCOSTAL FROM BS 328 - 344, LBL45, WL 208 IAW SRM 51-40-02 AND DWG 141A5400  0044, REV -.
